# SDR QXEA2016080400515

- Difficulty date: July 18, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,124 hours, 23,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGED. SEAT TRACK  REMOVED AND REPLACED IAW SRM 51-42-05, 51-41-00, 51-40-15, AND SRM 51-40-07-02-01.
